Journal article icon

Journal article

Chowla’s cosine problem

Actions


Access Document


Publisher copy:
10.1007/s11856-010-0071-4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Israel Journal of Mathematics
Volume:
179
Issue:
1
Pages:
1-28
Publication date:
2010-12-01
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Source identifiers:
190344
Pubs id:
pubs:190344
UUID:
uuid:46185536-0ce5-452a-ae5a-29d5d69e08b1
Local pid:
pubs:190344
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP